MathSciNet Relay Station
MathSciNet bibliographic data
MR1911087 (2003d:41034) 41A65 (46B20 49J50)
Godefroy, G.; Indumathi, V.; Lust-Piquard, F. Strong subdifferentiability of convex functionals and proximinality. J. Approx. Theory 116 (2002), no. 2, 397–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement